# SDR UALA2010042701398

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 29,867 hours, 12,991 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EXPANSION JOINT AFT OF FRAME 46, TWO BOLTS FOUND SHEARED.  TWO SHEARED BOLTS AND OTHER FOUR REPLACED, STRUCTURE VISUALLY INSPECTED AND NDT-ED, NO CRACKS, NO OTHER DISCREPANCIES.  ACP ON SMB W-U K7278F.  ENTRY CREATED FOR HISTORY.
